# SDR ASOA01098

- Difficulty date: June 27, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R7528637
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 4751 - DURING FLIGHT FROM ROA TO ATL, PILOT REPORTED ALL FLUID IN THE LEFT HYDRAULIC SYSTEM LOST.  AN EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED AND LANDED SAFELY IN ROA.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND THE HYDRAULIC RESERVOIR SUMP SUCTION LINE CHAFED.  MAINTENANCE REPAIRED CHAFED LINE AS WELL AS REMOVED AND REPLACED THE LEFT HYDRAULIC ENGINE DRIVEN PUMP.  LEAK AND OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
